I've been on Atripla for 4 years (VL undetectable, no resistance to any drugs, CD4 600). Last week I switched to Stribild upon my doctor's suggestion, apparently a better tolerated drug. I am having very hard time adjusting to it, I feel very dizzy, nausiated and I have a lingering drunk feeling. What is strange is that I have difficulty seeing things, reading, etc. It feels like the world around me is out of focus. Are these eye-related symptoms normal during the first few days of Stribild treatment? Even though it's been only a few days since I am on Stribild, would it be ok to stop it now and go back to Atripla?
Those side effects are unusual for Stribild. Are you taking other drugs that could interact with Stribild (Stribild has more interaction issues than Atripla). Interesting the side effects you describe should like those often experience from the efavirenz in Atripla so I would wonder if you were having some unusual drug interaction between Atripla and Stribild. Since the reason for the switch was to minimize side effects so if those symptoms persist then continuing the Stribild doesnt make much sense. I would promptly discuss your symptoms and concerns with your HIV doctor. KH